Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi Kim! I have been reading your post for the past two months and finally decided to make my own account and comment. I was having trouble posting a pic....so pathetic. I have been on claravis for three months now and I've had ups and downs as well. Your post really helped me deal with the montrous cyst break out and discoloration. Last month I was even considering quitting. The breakouts were coming back to back and I was embarrassed to even leave the house. All the peeling and white heads! ugh! I start my 4th month next week and I hope I get increased from 40mg to at least 60mg. I think I'm beginning to become impatient. :wall: So I say all that to say I appreciate your honesty and optimism. I have attached to pics of me before acne just last winter, tis June my face exploded :cry:

post-120196-1263150254_thumb.jpg

post-120196-1263150272_thumb.jpg

post-120196-1263150254_thumb.jpg

post-120196-1263150272_thumb.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×